# SDR FDEA201107122650

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA72181
- Condition: Cracked
- Location: Bs 447 L47-48l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT STA 447 FRAME FOUND WITH CRACK BETWEEN LONGERON 47 AND 48L.  REPAIR CARRIED OUT IAW EA 1-5310-150781,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
